# SDR RAIA00803012

- Difficulty date: March 16, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 23,653 hours, 20,391 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5571 - STL - BLEED NR 2 LEAK INDICATION ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE BLEED DUCT O-RINGS AND ADJUSTED THE CLAMP ON THE DUCT.  OPS CHECKED GOOD.
